I have been taking propecia for roughly 10 years. Excellent results, stopped hair loss with slight regrowth. no sexual side effects, if anything my libido was increased. when I started taking propecia I had multiple lipomas on my body. about 5 years ago I went back to my prescribing physician regarding lumps i noticed in my left breast. I had mammography completed but nothing showed up. but the lumps are palpable. regardless the dr concluded they were benign. no significant changes since.
should I be concerned given the new warnings about propecias side effects?
If you had multiple lipomas (benign tumor) on your body before the medication, it’s quite possible that the Propecia is unrelated to more lipomas in your chest. It sounds like your doctor did the right assessment. Keep to his advice.
I’m not sure what new warnings you’re referring to, but I wouldn’t be concerned. Always talk to your doctor if you notice any changes in these lumps.